# SDR ASAA2017090521890

- Difficulty date: September 5, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 7,832 hours, 2,642 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7600 · Engine Controls
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEC FAULT CODE  MESSAGE 76-31361 SHOWS THE NR 1 ENGINE START LEVER SIGNALS DISAGREE, CHANNELS A & B. LONG TIME FAULT,  450 FLT HRS.   ACFT GROUNDED.  ACCOMPLISHED T/C 78273000 FOR THE NR 1 & 2 ENGINES.  NO FAULTS.
